Nonlinear Operators in Banach Spaces.
Mathematische Annalen, Tome 162 (1965), pp. 280-283
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__162_161340,
author = {F.E. BROWDER},
title = {Nonlinear {Operators} in {Banach} {Spaces.}},
journal = {Mathematische Annalen},
pages = {280--283},
year = {1965},
volume = {162},
zbl = {0148.13403},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__162_161340/}
}
F.E. BROWDER. Nonlinear Operators in Banach Spaces.. Mathematische Annalen, Tome 162 (1965), pp. 280-283. http://geodesic.mathdoc.fr/item/MAN_1965__162_161340/